Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of closed $ 3$-manifolds with spines containing no wild arcs


Author: Gerhard W. Knutson
Journal: Proc. Amer. Math. Soc. 21 (1969), 310-314
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9939-1969-0236901-X
MathSciNet review: 0236901
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236901-X
Article copyright: © Copyright 1969 American Mathematical Society